# SDR TSAA9733303

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 87310025111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND FORWARD SERVICE DOOR IDENTIFIER INOP.  REPLACED IDENTIFIER SYSTEMS.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
